# SDR MWEA96350

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 9955834
- Condition: Oversize Hole
- Location: Rt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, RT NR 2 SLAT CENTER FITTING FOUND WITH ENLARGED HOLE DIAMETER FOR THE ECCENTRIC ATTACH BOLT.  REPAIRED OVERSIZED HOLE IAW DAC TELEX SVC-MSP-0451/PPS DATED 11 JUNE 96.
